# SDR SWAA2021051064769

- Difficulty date: April 14, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL; 140AF; IS DAMAGED. / FABRICATED NEW ACB FLOOR PANEL 140AF FROM .071 2024T3; LOT# 1449884-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
